Algebras with restricted cardinalities of congruence classes
Novi Sad Journal of Mathematics, Tome 37 (2007) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2007_37_1a_7,
author = {I. Chajda},
title = {Algebras with restricted cardinalities of congruence classes},
journal = {Novi Sad Journal of Mathematics},
pages = {49-51},
year = {2007},
volume = {37},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2007_37_1a_7/}
}
I. Chajda. Algebras with restricted cardinalities of congruence classes. Novi Sad Journal of Mathematics, Tome 37 (2007) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2007_37_1a_7/